Projections of knots
Fundamenta Mathematicae, Tome 89 (1975) no. 2, pp. 99-110
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_89_2_99_110,
author = {Dennis Roseman},
title = {Projections of knots},
journal = {Fundamenta Mathematicae},
pages = {99--110},
year = {1975},
volume = {89},
number = {2},
doi = {10.4064/fm-89-2-99-110},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-89-2-99-110/}
}
Dennis Roseman. Projections of knots. Fundamenta Mathematicae, Tome 89 (1975) no. 2, pp. 99-110. doi: 10.4064/fm-89-2-99-110
Cité par Sources :